# SDR ASAA2012110909303

- Difficulty date: November 9, 2012
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 44,179 hours, 19,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A88113
- Condition: Cracked
- Location: Bs 196-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT NR 1 WINDOW OTBD POST.  ACFT GROUNDED.  REPAIRED IAW SB737-53-1336-NG-1.
